Title: Impulsive control on a non-autonomous dispersal almost periodic competition system

Authors: Liyan Pang; Lijun Xu

Addresses: School of Mathematics and Computer Science, Ningxia Normal University, Guyuan, Ningxia 756000, China ' School of Mathematics and Computer Science, Panzhihua University, Panzhihua, Sichuan 617000, China

Abstract: This paper gives some new sufficient conditions for the uniform persistence, global asymptotical stability and almost periodic solution to a non-autonomous dispersal competition system with impulsive effects. The main results of this paper extend and improve some corresponding results in recent years. The method used in this paper provides a possible method to study the uniform persistence, global asymptotical stability and almost periodic solution of the models with impulsive perturbations in biological populations.

Keywords: uniform persistence; dispersal competition system; comparison theorem; almost periodicity; impulse.

DOI: 10.1504/IJCSM.2019.097658

International Journal of Computing Science and Mathematics, 2019 Vol.10 No.1, pp.95 - 104

Available online: 30 Jan 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article